# SDR SIMA20120930006

- Difficulty date: September 30, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 31,568 hours, 29,308 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 13317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3536 THE CREW REPORTED THAT A PASSENGER REPORTED A LIGHT BLUB BURNED OUT AT SEAT 5A WITH A BURNING SMELL AND AREA AROUND LIGHT SOCKET WAS OVERHEATED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE 5A READING LIGHT BLUB IAW EMB 145 AMM 33-25-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
